# SDR MWEA97249

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Improper  Repair
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AFT FUSELAGE CUSP ANGLE SECTION, AT FS 980 LEFT SIDE, HAS IMPROPER PREVIOUS STRUCT REPAIR.  MAINTENANCE SPLICED A NEW SECTION OF ANGLE IAW SRM 53-05 FIG 25.
